Hello all, Long time reader, first time poster. Last year I was diagnosed with ME/CFS, and just recently diagnosed with hypothyroidism and have begun taking Armour thyroid. I've been medicated with Adderall for ADHD for about four years. Since starting Armour - about ten days in, and only 15 mg daily - I've noticed Adderall's usual effects are vacillating. Sometimes I need a quarter of the usual dose, other times I need twice as much. And I feel really ~weird~, strung out or more than usual exhausted, sometimes both, plus more general pain (headaches, bone/spinal pain). Is anyone taking a thyroid med and Adderall? Know of why this might be happening? I've been scouring the internet for days, but haven't come up with anything. :-/ My guess is that this might be tied to adrenal function, but I don't know what to do about it, nor do my docs. (I have low cortisol even while on Adderall.) Any ideas would be much appreciated. I was on a low grade, but mostly stable, level of function, and I feel like I'm rapidly backsliding.